# SDR CALA2023070302125

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N37413
- Make and model: Boeing 737924ER
- Aircraft serial: 31664
- Aircraft time: 45,712 hours, 16,118 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 185724
- Condition: Inoperative
- Location: M2626
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK INOP, M02626. REF TO PEMCO NR 13898.0710. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M02626. OPS CHECK GOOD IAW B737 AMM 33-51-06-960-805.WORK PERFORMED BY V934534, ENTERED BY V927860
